# SDR SWAA2021042257924

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 807 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS807 S-26L WL156. / REMOVED AND REPLACED STRINGER CLIP P/N 146A1010-27 AT AFT CARGO BAY B/S 807 S-26L WL 156 IAW SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 146A1263 REV: 59900U 27MAR21
